# SDR AALA202102139003

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 25,386 hours, 10,013 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277001
- Part serial: FR4024
- Condition: Leaking
- Location: L2 Door Damper
- Part time: 25,386 hours, 10,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND PLUNGER ASSEMBLY OF L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER LEAKING. REMOVED AND REPLACED L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-14.
